Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Complex multiplication cycles and a conjecture of Beĭlinson and Bloch

Author: Chad Schoen
Journal: Trans. Amer. Math. Soc. 339 (1993), 87-115
MSC: Primary 14C25; Secondary 11G40, 14G10, 14K22
MathSciNet review: 1107030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the conjecture of Birch and Swinnerton-Dyer is investigated using complex multiplication cycles on a particular Kuga fiber variety. A weak finiteness result consistent with the conjecture is proved. The image of complex multiplication cycles under the Abel-Jacobi map is computed explicitly. The results provide numerical evidence supporting the conjecture. They also give evidence for a relationship between complex multiplication cycles and a modular form of weight $ 5/2$ and raise questions for further investigation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C25, 11G40, 14G10, 14K22

Retrieve articles in all journals with MSC: 14C25, 11G40, 14G10, 14K22

Additional Information

PII: S 0002-9947(1993)1107030-6
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia